# SDR USAASB06107

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Ge CFM563BUS
- Engine time: 50,391 hours, 32,782 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: 201983
- Condition: Leaking
- Location: Nr 2 Eng
- Part time: 38,973 hours, 28,062 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PIT FLT1780, ON DESCENT INTO PIT FROM BOS, CREW DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL DUE TO LOW HYDRAULIC QUANTITY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED HYDRAULIC PUMP.  ALSO, FOUND THE BRAKE ACCUMULATOR LEAKING AT END CASE. REMOVED AND REPLACED ACCUMULATOR PER TASK 32-41-51-404-013. REMOVED AND REPLACED ALL HYDRAULIC FILTERS. RAN NR 2 ENGINE. OPERATIONAL CHECK AND LEAK CHECK GOOD.
